International Journal of Scientific and Research Publications

Home
About Us
Editorial Board

Online Publication

Review Process
Publication Ethics

Call For Papers

Call for Research Paper

Authors

Online Submission
Paper Submission Guidelines
Online Publication Charge
Print Publication Charge
How to publish research paper
Publication Certificate
Research Catalogue
Resources
FAQs

Reviewer

Join Reviewer Panel
Reviewer Guidelines

IJSRP Publications

E-Journal
Print Journal

Downloads

IJSRP Paper Format
Instructions

Contact Us

Feedback Form
Contact Us
Site Map

IJSRP, Volume 7, Issue 10, October 2017 Edition [ISSN 2250-3153]



      ThayamathyPio Jude Navinthan

Abstract: An extension to the classical complex number system from the space of real sequences was proposed. We show that the new complex type number system forms a field over the real or complex field with infinite dimension. We explore some possible exponential and trigonometric formulations this new complex type numbers and investigate their properties. The complex type numbers are used to represent three dimensional physical spaces with Cartesian coordinates.

[Reference this Paper]   [BACK]

Ooops! It appears you don't have a PDF plugin for this barrPostingser. you can click here to download the PDF file.

Reference this Research Paper (copy & paste below code):

ThayamathyPio Jude Navinthan (2017); The Trigonometric Representation of Complex Type Number System ; Int J Sci Res Publ 7(10) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-1017.php?rp=P706893

IJSRP PUBLICATIONS

Home

About Us
Editorial Board
Call for Paper

Call for Research Paper
Paper Status
IJSRP Paper Format
Join Us

Download e-journal
Join Forum
Invite Friends
Subscribe
Get Social with Us!



Copyright © 2011-2020, IJSRP Inc., All rights reserved.